An integral inequality for twice differentiable mappings and applications

Authors

  • S. S. Dragomir
  • A. Sofo

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.382

Abstract

An integral inequality is developed from which when applied to composite quadrature rules in numerical integration it is proved that there is a three fold improvement in the remainder of the classical averages of the Midpoint and Trapezoidal quadratures. Inequalities for special means are also given.

Author Biographies

S. S. Dragomir

School of Communications and Informatics, Victoria University of Technology, Melbourne, Australia.

A. Sofo

School of Communications and Informatics, Victoria University of Technology, Melbourne, Australia.

Downloads

Published

2000-12-31

How to Cite

Dragomir, S. S., & Sofo, A. (2000). An integral inequality for twice differentiable mappings and applications. Tamkang Journal of Mathematics, 31(4), 257-266. https://doi.org/10.5556/j.tkjm.31.2000.382

Issue

Section

Papers

Most read articles by the same author(s)

<< < 1 2 3 > >>